BibTeX record journals/jlms/FilaKW14

download as .bib file

@article{DBLP:journals/jlms/FilaKW14,
  author    = {Marek Fila and
               John R. King and
               Michael Winkler},
  title     = {Rate of convergence to Barenblatt profiles for the fast diffusion
               equation with a critical exponent},
  journal   = {J. London Math. Society},
  volume    = {90},
  number    = {1},
  pages     = {167--183},
  year      = {2014},
  url       = {https://doi.org/10.1112/jlms/jdu025},
  doi       = {10.1112/jlms/jdu025},
  timestamp = {Sun, 28 May 2017 13:21:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jlms/FilaKW14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier